It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • 11 days into suboxone...feeling strange



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-01-2005, 07:11 AM   #1
    mrgrateful
    Senior Member
    (male)
     
    mrgrateful's Avatar
     
    Join Date: Feb 2005
    Posts: 217
    mrgrateful HB User
    11 days into suboxone...feeling strange

    11 days ago I began taking suboxone to help detox from a hydro addiction. I felt really good, I couldn't believe I was free from those dang pills and the cycle of get pills take pills get more pills ... where's the ups guy? etc. You all know what I'm talking about. Anyway I was sailing along feeling real positive, upbeat so happy knowing I can beat this monster. Today however is different...my appetite is gone, I feel a little nauseous, i have cold clamy skin ,you might say I'm having wd's only a lite version. Has anyone taking suboxone had anything like this? I'm sure it will pass but I'm curious as to what others have felt like in the second week of suboxone. I'm supposed to cut back 4mgs today. I was at 8mgs am and 8mgs pm. Today, and for the next week or so 8mg and 4mg. I am going to stick with the taper plan; my "detox coach" told me I might feel a little "icky" at first after cutting back, I feel icky now, whats up with that?? In any event I will stick to the taper plan icky or not God Blees all of you....its because of this board that I am in recovery I can't thank you guys enough.........JT

     
    Sponsors Lightbulb
       
    Old 03-01-2005, 07:39 AM   #2
    Twinlynn
    Inactive
     
    Join Date: Oct 2003
    Location: New York
    Posts: 1,031
    Twinlynn HB User
    Angry Re: 11 days into suboxone...feeling strange

    JT - Don't panic! This is not unusual. But--why don't you call your doctor and discuss your symptoms. You may feel better if your questions are answered before you start that taper.

    My own experience was (and I'm at 8 mg a day now):

    -- When I first started at 16 mg, it was too MUCH...I felt ill. 8 mg turned out to be my maintenance level
    --I DID have some unpleasant almost withdrawal like symptoms the second week. But they went away by the third.
    --I experienced depression and "light" withdrawal when I tapered down to 6 mg--so my doctor told me to go back to 8 mg for awhile and tackle the taper at a future time. Once back on 8 mg, I felt fine again.

    But I take SUBUTEX--not Suboxone (with the added ingredient Naltraxone). That's why I think it's worth it to phone your doctor. You might ask if this extra ingredient in Suboxone could be causing a reaction. Or--perhaps your reactions are just normal in getting used to this drug. Don't worry...it does take time. But you'll feel better if you talk about these symptoms with your Dr.

    It definitely took my system a little while to settle down. I did not just head "up and up"---I had periods when I didn't feel great at first. But--now--it's been like a miracle drug for me. So....try not to worry. Lynn

    Last edited by Twinlynn; 03-01-2005 at 07:43 AM.

     
    Old 03-01-2005, 12:50 PM   #3
    joliekay
    Junior Member
    (female)
     
    joliekay's Avatar
     
    Join Date: Dec 2004
    Posts: 15
    joliekay HB User
    Re: 11 days into suboxone...feeling strange

    I went through the same "lite withdrawls" within my first few weeks of sub. At times I was miserable but I found one of the issues was as my body adjusted to the sub, my dose became to much (I started at 16mg). As I tapered off, I felt better and I am now at 6mg a day and holding and feel great. Speak with your doctor but you may start to feel better once you taper down a bit. Everytime I start to feel a little dizzy and nauseated, I cut back 2 mg (on the advice of my doctor) and I eventually even out again.

    Stay stronge and do not give up. You will feel so much better in the near future on many levels.

    JolieKay

     
    Old 03-01-2005, 05:31 PM   #4
    electricguy
    Member
    (male)
     
    electricguy's Avatar
     
    Join Date: Feb 2005
    Posts: 51
    electricguy HB User
    Re: 11 days into suboxone...feeling strange

    My crazy doctor made me taper the whole thing over 10 days -that is icky. Sub is great though, I can remember feeling so damn good the first few days. My doc said it was because the dose was too high. So anyways, eventually you have to get all the stuff out of your system, and my experience was I eventually had to "pay the piper." I ended up having to go from 6mg to 0 overnight. Needless to say, w/d. If your doc is willing, try as long of a taper schedule as you need. Ive been about 2 weeks off everything and just starting to get rid of leg aches and 5 sneezes. hehe.

     
    Old 03-01-2005, 05:51 PM   #5
    Jon_F
    Member
    (male)
     
    Jon_F's Avatar
     
    Join Date: Feb 2005
    Posts: 79
    Jon_F HB User
    Re: 11 days into suboxone...feeling strange

    {removed} I say 60% of the negative side effects from the suboxone is due to the narcan. I have headaches almost every morning and sometimes if the pill dissolves too quickly in my mouth I get a lesser effect due to swallowing most of the med and the narcan. I had read too that the long term effects of narcan are widely unknown and can make your liver function high. I had some liver problems before and my head hurt constantly and my doc said that it was because my liver was functioning abnormally. I hope that is not what is happening now because of the narcan.


    [ Members may not post anything about other message forums/chats/boards. ]

    Last edited by moderator2; 03-02-2005 at 08:01 AM. Reason: please carefully review the posting rules

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    could use some help/advice/support SBMounty Addiction & Recovery 39 08-31-2011 10:14 AM
    Day 8 off of suboxone. kickinitforgood Addiction & Recovery 9 05-18-2010 06:39 AM
    sub withdrawal hit after 7 days lilyprincess Addiction & Recovery 4 12-30-2009 03:02 PM
    Suboxone Withdrawals!! HELP ME!! telattt Addiction & Recovery 6 07-30-2008 10:37 AM
    6 days off suboxone not easy lovingfather Addiction & Recovery 7 05-30-2008 06:45 PM
    To Anti-Suboxone Posters Banker Addiction & Recovery 33 02-01-2004 04:24 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:19 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!